MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number PCO2H3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Adhesion(s) (1695); Chest Pain (1776); Dysphagia/ Odynophagia (1815); Nausea (1970); Pain (1994); Hernia (2240); Discomfort (2330); Injury (2348); Unspecified Gastrointestinal Problem (4491); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a hiatal hernia.It was reported that after the implant, the patient experienced adhesions, recurrence, pain, and discomfort.Post-operative patient treatment included revision surgery.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for a laparoscopic therapeutic treatment of a hiatal hernia.It was reported that after the implant, the patient experienced adhesions, recurrence, pain, discomfort, stabbing chest pain with swallowing, dysphagia, odynophagia, weight loss, water brash, nausea, abdominal pain, and stomach problems (unable to eat or drink anything).Post-operative patient treatment included revision surgery, endoscopy, repair of hernia, revision of nissen fundoplication, lysis of adhesions, mesh revision, and medication.
 
Additional Manufacturer Narrative
Additional information: a4, b5, b7, h6 (imf code, ime e2402: unable to eat or drink anything) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Correction: h6 (ime code, removed no code ime e2402: unable to eat or drink anything).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional info: a3a, a4, b5, b6, b7, d8, e1 (facility name, street 1, city, region, postal code), g1, h6 (patient codes, ime e2402: weight loss, water brash) (&) additional codes medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for a laparoscopic therapeutic treatment of a hiatal hernia.It was reported that after the implant, the patient experienced adhesions, recurrence, pain, discomfort, stabbing chest pain with swallowing, dysphagia, odynophagia, weight loss, water brash, nausea, (&) abdominal pain.Post-operative patient treatment included revision surgery, endoscopy, repair of hernia, revision of nissen fundoplication, lysis of adhesions, (&) mesh revision.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view,mn, CT 55112
7635265677
MDR Report Key10576819
Report Number9615742-2020-02165
Device Sequence Number8502798
Product Code FTL
UDI-Device Identifier10884521178465
UDI-Public10884521178465
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K040998
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Model NumberPCO2H3
Device Catalogue NumberPCO2H3
Device Lot NumberPPG0726X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2020
Supplement Date Received by Manufacturer10/23/2024
01/08/2025
01/22/2025
Initial Report FDA Received Date09/23/2020
Supplement Report FDA Received Date11/11/2024
01/14/2025
01/22/2025
Date Device Manufactured08/15/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight77 KG